# SDR 29GA94531072311A

- Difficulty date: July 23, 2011
- Submitted: July 26, 2011
- Operation: Air carrier
- Aircraft: N53545
- Make and model: Beech 1900D
- Aircraft serial: UE185
- Aircraft time: 32,444 hours, 38,310 cycles
- System (JASC): 3150 · Central Warning
- Part: Printed Ckt Board
- Condition: Loose
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT 9248 PNS/MCO DURING CLIMB BOTH AUTOFEATHER ANNUNCIATOR AND AUTOFEATHER REPEATER LIGHT FLICKER INTERMITTENTLY LEFT SIDE.  RESECURED ANNUNCIATOR PC BOARD ASSEMBLY (A129) OPERATIONAL CHECK GOOD.
